Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Nov 16, 2011, 2:13 PM EST for Chattahoochee County, Marion County, Muscogee County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 16, 2011, 2:13 PM EST (19:13 UTC)
- Expired
- Nov 16, 2011, 3:00 PM EST
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 627 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 484 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
152
WWUS82 KFFC 161913
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EST WED NOV 16 2011
GAZ078>080-089>091-102-162000-
213 PM EST WED NOV 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN TALBOT...STEWART...MUSCOGEE...MARION...TAYLOR...CHATTAHOOCHEE AND
HARRIS COUNTIES UNTIL 300 PM EST...
AT 210 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COLUMBUS TO 5 MILES WEST OF OMAHA...MOVING
EAST AT 50 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TALBOT...
STEWART...MUSCOGEE...MARION...TAYLOR...CHATTAHOOCHEE AND HARRIS
COUNTIES THROUGH 300 PM EST. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE OMAHA...FORT BENNING/LAWSON ARMY AIR FIELD...LAUREL
HILLS...COLUMBUS METROPOLITAN AIRPORT...GREEN ISLAND HILLS...
AVONDALE...CARTER ACRES...COLUMBUS...ROSE HILL...BIBB CITY...VISTA
TERRACE...HIGHLAND PARK...SAINT MARYS HILLS...BENNING PARK AND
BENNING HILLS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3213 8507 3217 8504 3226 8490 3232 8501
3243 8497 3246 8501 3249 8500 3254 8503
3272 8442 3237 8443 3221 8448 3219 8460
3221 8460 3223 8465 3218 8464 3211 8506
TIME...MOT...LOC 1913Z 253DEG 42KT 3247 8494 3234 8497
3225 8499 3219 8506
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 16, 2:05 PM EST, 8 minutes earlier.
Area forecast discussion, Nov 16, 2:05 PM EST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 205 PM EST WED NOV 16 2011 .SHORT TERM /TONIGHT THROUGH FRIDAY/... COLD FRONT APPROACHING THE NORTHWEST CORNER OF THE STATE AT THIS TIME WILL CONTINUE TO MOVE EAST AND SOUTHEAST ACROSS THE FORECAST AREA OVERNIGHT. ENTIRE FORECAST AREA SHOULD BE ON THE BACK SIDE OF THE FRONT BEFORE 12Z. FOR THE REMAINDER OF THE AFTERNOON AND THIS EVENING. LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE FORECAST AREA WILL CONTINUE TO MARCH EAST. MODERATE INSTABILITY AND STRONG SHEAR HAS RESULTED IN EMBEDDED ROTATING STORMS AND THIS TREND SHOULD CONTINUE INTO THE EVENING. CURRENT WATCHES COVER THE THREAT AREA AND TIMING WELL. THE REST OF THE SHORT TERM FORECAST PERIOD LOOKS DRY AND SEASONABLY COOL AS THE UPPER LEVEL FLOW FLATTENS TO NEAR ZONAL AND SURFACE HIGH PRESSURE MIGRATES ACROSS THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS INTO THE MID ATLANTIC STATES. .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... NO SIGNIFICANT CHANGES MADE TO THE LONG TERM FORECAST GRIDS...CURRENT FORECAST APPEARS TO BE ON TRACK WITH LATEST MEDIUM RANGE MODEL TRENDS. PREVIOUS LONG TERM FORECAST DISCUSSION... /ISSUED 345 AM EST WED NOV 16 2011/ CENTER OF SURFACE HIGH CENTERED OVER THE TENNESSEE VALLEY BY THURSDAY...AND QUICKLY PROPAGATES OVER THE MID ATLANTIC STATES BY LATE FRIDAY. NEXT LOW PRESSURE SYSTEM SHOOTS ACROSS THE MIDWEST FROM THE CENTRAL U.S. ON SATURDAY...DRAGGING A COLD FRONT BEHIND IT. MOISTURE AHEAD OF THIS FRONTAL SYSTEM COULD BRING RAIN TO NORTH GEORGIA SUNDAY AFTERNOON AND INTO MONDAY...THOUGH HIGH PRESSURE MAINTAINING A HOLD OVER THE STATE THROUGH MID WEEK WILL KEEP THE FRONT FROM PUSHING TOO FAR INTO THE STATE. AS A RESULT...HAVE GENERALLY KEPT JUST SLIGHT CHANCE POPS IN THE LATE EXTENDED PERIODS FOR NORTH GEORGIA. 31 && .HYDROLOGY... PRECIPITATION AMOUNTS ARE NOT EXPECTED TO BE SUFFICIENT FOR WIDESPREAD FLOODING ISSUES ALTHOUGH LOCALIZED HEAVY RAIN MAY RESULT IN BRIEF LOCAL ISSUES. NO WATCH IS ANTICIPATED. && AVIATION... 18Z UPDATE... AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING INTO METRO ATL SITES. THIS WILL CONTINUE TO PUSH NORTHEAST AND INTO THE REST OF THE TAF SITES THIS AFTERNOON. SHOULD SEE CHANCE OF THUNDERSTORMS DIMINISH ACROSS METRO SITES EARLY EVENING...23Z TO 00Z RANGE. MVFR TO VFR CIGS THIS AFTERNOON WILL CONTINUE BUT LOWER TO IFR OVERNIGHT. EXPECT 2 TO 3SM VSBYS WITH THE STRONGER TSRA. WINDS ARE ALSO A CONCERN THIS AFTERNOON AND HAVE ALREADY SEEN GUSTS TO 26KTS. WILL CONTINUE TO SEE THESE STRONG WINDS THROUGH THIS AFTERNOON BUT WILL STAY ON THE WEST SIDE. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON VSBYS AND CIGS. HIGH CONFIDENCE ON WIND. LOW CONFIDENCE ON ENDING OF PRECIP. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 58 30 57 / 60 5 0 0 ATLANTA 49 56 31 57 / 60 5 0 0 BLAIRSVILLE 47 51 25 55 / 50 5 0 0 CARTERSVILLE 46 55 26 56 / 40 5 0 0 COLUMBUS 53 62 34 61 / 60 5 0 0 GAINESVILLE 50 57 31 55 / 60 5 0 0 MACON 57 64 31 61 / 60 5 0 0 ROME 44 54 27 58 / 30 5 0 0 PEACHTREE CITY 51 57 26 57 / 60 5 0 0 VIDALIA 64 68 38 63 / 60 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS... CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK... GREENE...HANCOCK...HOUSTON...JACKSON...JASPER...JEFFERSON... JOHNSON...JONES...LAMAR...LAURENS...MACON...MADISON...MARION... MONROE...MONTGOMERY...MORGAN...NEWTON...OCONEE...OGLETHORPE... PEACH...PULASKI...PUTNAM...SCHLEY...SUMTER...TALIAFERRO... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WALTON... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES... WILKINSON. TORNADO WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...LUMPKIN... MERIWETHER...MURRAY...MUSCOGEE...NORTH FULTON...PAULDING... PICKENS...PIKE...POLK...ROCKDALE...SOUTH FULTON...SPALDING... STEWART...TALBOT...TOWNS...TROUP...UNION...WALKER...WHITE... WHITFIELD. && 20
Hazardous weather outlook, Nov 16, 4:48 AM EST, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 448 AM EST WED NOV 16 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 448 AM EST WED NOV 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A COLD FRONT WILL SWEEP THROUGH THE STATE TODAY...WITH INSTABILITY AND SHEAR HIGH ENOUGH TO PRODUCE SCATTERED THUNDERSTORMS. ISOLATED SEVERE STORMS ARE EXPECTED. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING AND DAMAGING WINDS TO 60 MPH IN THE STRONGEST STORMS. .DISCUSSION... COLD FRONT WILL PUSH THROUGH GEORGIA TODAY. THE DESTABILIZING ATMOSPHERE THROUGH THE DAY TODAY WILL SUPPORT DEVELOPING THUNDERSTORMS. WITH MODELED CAPE IN THE 1000 TO 1200 J/KG RANGE...LIFTED INDEX VALUES BETWEEN -2 AND -4...AND 0-6 KM SHEAR ABOVE 50 KT...ISOLATED SEVERE STORMS CAN BE EXPECTED. THE PRIMARY HAZARD WILL BE DAMAGING WINDS UP TO 60 MPH...AND IN THIS ENVIRONMENT...ISOLATED TORNADOES ARE POSSIBLE. THE BEST CHANCES FOR SEVERE STORMS WILL BE THIS AFTERNOON AND EVENING WITH THE PEAK INSTABILITY AND SHEAR. STORMS WILL MOVE OUT QUICKLY AS THE COLD FRONT PUSHES THROUGH THE STATE...AND ACTIVITY SHOULD BE OUTSIDE THE FORECAST AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY THURSDAY MORNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Nov 16, 1:37 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM HAIL 1 SW WOODSTOCK 34.09N 84.53W
11/16/2011 E0.75 INCH CHEROKEE GA EMERGENCY MNGR
CHEROKEE COUNTY EMERGENCY MANAGEMENT RELAYED FIRE
DEPARTMENT REPORT OF PENNY-SIZED HAIL NEAR WOODSTOCK.
&&
RGARCIASpecial weather statement, Nov 16, 1:42 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
142 PM EST WED NOV 16 2011
GAZ005>007-161930-
142 PM EST WED NOV 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MURRAY...FANNIN AND GILMER COUNTIES UNTIL 230 PM EST...
AT 141 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CONASAUGA LAKE...MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MURRAY...
FANNIN AND GILMER COUNTIES THROUGH 230 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE FORT MOUNTAIN STATE PARK...CHATSWORTH...
ETON...CRANDALL...SUMAC...CONASAUGA LAKE...COHUTTA WILDERNESS...
COLWELL...JONES MILL...HIGDON...BLUE RIDGE...
MCCAYSVILLE-COPPERHILL...EPWORTH...MORGANTON AND MINERAL BLUFF.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3499 8419 3496 8417 3495 8418 3490 8414
3473 8476 3489 8483 3500 8456
TIME...MOT...LOC 1842Z 249DEG 40KT 3485 8468Local storm report, Nov 16, 1:51 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM TSTM WND DMG 3 WNW MOUNTAIN HILL 32.72N 85.07W
11/16/2011 HARRIS GA 911 CALL CENTER
HARRIS COUNTY 911 RELAYED REPORTS OF NUMEROUS DOWNED
TREES IN THE WESTERN PORTIONS OF THE COUNTY.
&&
RGARCIASpecial weather statement, Nov 16, 2:04 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EST WED NOV 16 2011
GAZ023-161930-
204 PM EST WED NOV 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HALL COUNTY UNTIL 230 PM EST...
AT 159 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF GAINESVILLE...MOVING NORTHEAST AT
45 MPH.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3444 8361 3442 8362 3439 8366 3436 8367
3434 8365 3420 8395 3423 8396 3430 8393
3431 8395 3435 8397 3451 8372 3451 8366
TIME...MOT...LOC 1904Z 234DEG 39KT 3433 8387Local storm report, Nov 16, 2:11 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM TSTM WND DMG 5 ESE MARIETTA 33.93N 84.47W
11/16/2011 COBB GA 911 CALL CENTER
COBB COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
IN THE MARIETTA AND SMYRNA AREAS. POWER OUTAGES WERE
REPORTED IN THE POWDER SPRINGS AREA.
&&
RGARCIASpecial weather statement, Nov 16, 2:13 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EST WED NOV 16 2011
GAZ078>080-089>091-102-162000-
213 PM EST WED NOV 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN TALBOT...STEWART...MUSCOGEE...MARION...TAYLOR...CHATTAHOOCHEE AND
HARRIS COUNTIES UNTIL 300 PM EST...
AT 210 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COLUMBUS TO 5 MILES WEST OF OMAHA...MOVING
EAST AT 50 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TALBOT...
STEWART...MUSCOGEE...MARION...TAYLOR...CHATTAHOOCHEE AND HARRIS
COUNTIES THROUGH 300 PM EST. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE OMAHA...FORT BENNING/LAWSON ARMY AIR FIELD...LAUREL
HILLS...COLUMBUS METROPOLITAN AIRPORT...GREEN ISLAND HILLS...
AVONDALE...CARTER ACRES...COLUMBUS...ROSE HILL...BIBB CITY...VISTA
TERRACE...HIGHLAND PARK...SAINT MARYS HILLS...BENNING PARK AND
BENNING HILLS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3213 8507 3217 8504 3226 8490 3232 8501
3243 8497 3246 8501 3249 8500 3254 8503
3272 8442 3237 8443 3221 8448 3219 8460
3221 8460 3223 8465 3218 8464 3211 8506
TIME...MOT...LOC 1913Z 253DEG 42KT 3247 8494 3234 8497
3225 8499 3219 8506The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 11:23 AM EST | Special Weather Statement | FFC | Dade | 67 min |
| Nov 16, 12:04 PM EST | Special Weather Statement | FFC | Floyd, Polk | 41 min |
| Nov 16, 12:22 PM EST | Special Weather Statement | FFC | Carroll, Douglas | 38 min |
| Nov 16, 12:46 PM EST | Tornado Warning | FFC | Cobb, Paulding | 29 min |
| Nov 16, 1:06 PM EST | Tornado Warning | FFC | Cherokee, Cobb, Fulton | 39 min |
| Nov 16, 1:11 PM EST | Tornado Warning | FFC | Harris, Troup | 49 min |
| Nov 16, 1:25 PM EST | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 35 min |
| Nov 16, 1:28 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth | 47 min |
| Nov 16, 1:42 PM EST | Special Weather Statement | FFC | Fannin, Murray | 48 min |
| Nov 16, 1:44 PM EST | Tornado Warning | FFC | DeKalb, Fulton, Gwinnett | 26 min |
| Nov 16, 1:52 PM EST | Tornado Warning | FFC | Harris, Meriwether, Talbot, Upson | 38 min |
| Nov 16, 1:59 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Union | 31 min |
| Nov 16, 2:04 PM EST | Special Weather Statement | FFC | Hall | 26 min |
| Nov 16, 2:24 PM EST | Tornado Warning | FFC | Lamar, Meriwether, Pike, Talbot, Upson | 36 min |
| Nov 16, 2:37 PM EST | Special Weather Statement | FFC | Murray | 53 min |
| Nov 16, 2:41 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 24 min |
| Nov 16, 2:56 PM EST | Special Weather Statement | FFC | Jasper, Lamar, Monroe | 34 min |
| Nov 16, 3:00 PM EST | Special Weather Statement | FFC | Stewart, Webster | 45 min |
| Nov 16, 3:08 PM EST | Tornado Warning | FFC | Jasper, Jones, Monroe, Putnam | 39 min |
| Nov 16, 3:20 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Twiggs, Wilkinson | 40 min |
| Nov 16, 3:32 PM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 58 min |
| Nov 16, 3:38 PM EST | Special Weather Statement | FFC | Macon, Marion, Schley, Sumter, Webster | 37 min |
| Nov 16, 3:44 PM EST | Special Weather Statement | FFC | Hancock, Putnam | 46 min |
| Nov 16, 3:44 PM EST | Tornado Warning | FFC | Glascock, Jefferson, Washington | 46 min |
| Nov 16, 3:54 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 36 min |
| Nov 16, 4:03 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 42 min |
| Nov 16, 4:13 PM EST | Special Weather Statement | FFC | Macon, Schley, Sumter, Taylor | 32 min |
| Nov 16, 4:17 PM EST | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 43 min |
| Nov 16, 4:21 PM EST | Special Weather Statement | FFC | Dooly | 39 min |
| Nov 16, 4:23 PM EST | Tornado Warning | FFC | Jefferson, Washington | 37 min |
| Nov 16, 4:50 PM EST | Tornado Warning | FFC | Johnson, Laurens | 40 min |
| Nov 16, 5:00 PM EST | Special Weather Statement | FFC | Crisp | 30 min |
| Nov 16, 5:00 PM EST | Tornado Warning | FFC | Jefferson | 45 min |
| Nov 16, 5:06 PM EST | Tornado Warning | FFC | Jefferson | 39 min |
| Nov 16, 5:21 PM EST | Special Weather Statement | FFC | Crisp, Pulaski, Wilcox | 24 min |
| Nov 16, 5:27 PM EST | Tornado Warning | FFC | Emanuel | 48 min |
| Nov 16, 5:41 PM EST | Special Weather Statement | FFC | Dodge, Pulaski, Wilcox | 49 min |
| Nov 16, 5:54 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 51 min |
| Nov 16, 6:40 PM EST | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 37 min |
| Nov 16, 6:51 PM EST | Tornado Warning | FFC | Montgomery, Telfair, Wheeler | 39 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.